MathSciNet Relay Station
MathSciNet bibliographic data
MR2219029 (2007e:42041) 42C40 (65D05 65D17)
Han, Bin; Jia, Rong-Qing Optimal $C\sp 2$ two-dimensional interpolatory ternary subdivision schemes with two-ring stencils. Math. Comp. 75 (2006), no. 255, 1287–1308 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement